If you need an accessible version of this item please contact JSTOR User Support

On Distributions Admitting a Sufficient Statistic

B. O. Koopman
Transactions of the American Mathematical Society
Vol. 39, No. 3 (May, 1936), pp. 399-409
DOI: 10.2307/1989758
Stable URL: http://www.jstor.org/stable/1989758
Page Count: 11
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On Distributions Admitting a Sufficient Statistic
Preview not available

Page Thumbnails

  • Thumbnail: Page 
399
    399
  • Thumbnail: Page 
400
    400
  • Thumbnail: Page 
401
    401
  • Thumbnail: Page 
402
    402
  • Thumbnail: Page 
403
    403
  • Thumbnail: Page 
404
    404
  • Thumbnail: Page 
405
    405
  • Thumbnail: Page 
406
    406
  • Thumbnail: Page 
407
    407
  • Thumbnail: Page 
408
    408
  • Thumbnail: Page 
409
    409